# SDR 2023F00261

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: General aviation
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 72,571 hours, 30,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BPS73
- Part serial: 35013
- Condition: Inoperative
- Location: Zone 200
- Part time: 72,571 hours, 30,787 cycles
- Component: Emer Power
- Component part number: BPS73
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 & L4 EMER LIGHT INOP
